Journal article icon

Journal article

An FBSDE approach to the Skorokhod embedding problem for Gaussian processes with non-linear drift

Abstract:

We solve the Skorokhod embedding problem for a class of Gaussian processes including Brownian motion with non-linear drift. Our approach relies on solving an associated strongly coupled system of Forward Backward Stochastic Differential Equation (FBSDE), and investigating the regularity of the obtained solution. For this purpose we extend the existence, uniqueness and regularity theory of so called decoupling fields for Markovian FBSDE to a setting in which th...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1214/ejp.v20-3758
Publisher:
Institute of Mathematical Statistics
Journal:
Electronic Journal of Probability More from this journal
Volume:
20
Issue:
ARTN 127
Pages:
1-38
Publication date:
2016-06-04
Acceptance date:
2015-12-08
DOI:
EISSN:
1083-6489
Language:
English
Keywords:
Pubs id:
pubs:953025
UUID:
uuid:fec8f058-52b1-46b0-aa6d-1690677edd6e
Local pid:
pubs:953025
Source identifiers:
953025
Deposit date:
2018-12-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP